Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On categories of quotients


Author: Aaron Klein
Journal: Proc. Amer. Math. Soc. 30 (1971), 205-211
MSC: Primary 18.10
DOI: https://doi.org/10.1090/S0002-9939-1971-0285581-5
MathSciNet review: 0285581
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a category of quotients over a category satisfying a condition similar to the Ore condition. Addition of quotients is briefly discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.10

Retrieve articles in all journals with MSC: 18.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0285581-5
Keywords: Category of quotients, the Ore condition, relations in categories, bicategory, near-category, category with addition, Fitting multiplication
Article copyright: © Copyright 1971 American Mathematical Society